# SDR DALA2025041402912

- Difficulty date: April 14, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 103,538 hours, 21,898 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SECTION 48 FUSELAGE SKIN AND BRACKET UNDER SEAL PANEL 314CRX AT STA 1730 FOUND WORN. THE WORN SKIN REMOVED AND MEASURED: THE ORIGINAL THICKNESS IS T=0.080". THE DEPTH OF CLEAN UP X=0.056" >20%T. FOUND OUT OF LIMIT PER B767-300 SRM 53-80-70-1A-1 FIG 101 REV 127.00 18MAR25. THE DAMAGE AREA REPAIRED AS PER B767-300 SRM 53-80-01-2R-3 FIG 201 REV.127.00 18MAR25. (LP #0912086)
